Operator conjugation with respect to symmetric and skew-symmetric forms

Bognár, Jánosné: Operator conjugation with respect to symmetric and skew-symmetric forms. Acta scientiarum mathematicarum, (31) 1-2. pp. 69-73. (1970)

[img] Cikk, tanulmány, mű
math_031_fasc_001_002_069-073.pdf

Download (935kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 1-2
Page Range: pp. 69-73
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 73. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14249

Actions (login required)

View Item View Item